Publications

Publications

Types

Dates

 to 

2017-2018

  • Article
    Ball, Simeon and Lavrauw, Michel (2018) "Planar arcs", Journal of Combinatorial Theory, Series A, Vol.160, 261-287 (SCI)
    Güneri, Cem and Özdemir, Funda and Sole, Patrick (2018) "On the additive cyclic structure of quasi-cyclic codes", Discrete Mathematics, Vol.341, No.10, 2735-2741 (SCI)
    Frenk, Hans and Javadi Khatab, Sonya and Pourakbar, Morteza and Sezer, Semih Onur (2018) "An exact static solution approach for the service parts end-of-life inventory problem". Published Online First http://dx.doi.org/10.1016/j.ejor.2018.06.041
    Herzog, Jürgen and Qureshi, Ayesha Asloob and Mohammadi Saem, Maryam (2018) "The fiber cone of a monomial ideal in two variables". Published Online First http://dx.doi.org/10.1016/j.jsc.2018.06.022
    Bayraktar, Turgay (2018) "Almost sure invariance principle for non-autonomous holomorphic dynamics in P-k", Conformal Geometry and Dynamics, Vol.22, 45-61 (ESCI)
    Bayraktar, Turgay (2018) "Expected number of real roots for random linear combinations of orthogonal polynomials associated with radial weights", Potential Analysis, Vol.48, No.4, 459-471 (SCI)
    Bayraktar, Turgay and Bloom, Thomas and Levenberg, Norman (2018) "Pluripotential theory and convex bodies", Sbornik Mathematics, Vol.209, No.3, 352-384 (SCI)
    Carlet, Claude and Güneri, Cem and Özbudak, Ferruh and Sole, Patrick (2018) "A new concatenated type construction for LCD codes and isometry codes", Discrete Mathematics, Vol.341, No.3, 830-835 (SCI)
    Lavrauw, Michel and Rodgers, Morgan (2018) "Classification of 8-dimensional rank two commutative semifields". Published Online First http://dx.doi.org/10.1515/advgeom-2017-0064
    Alahmadi, Adel and Güneri, Cem and Shoaib, Hatoon and Sole, Patrick (2018) "Long quasi-polycyclic t-CIS codes", Advances in Mathematics of Communications, Vol.12, No.1, 189-198 (SCI)
    Bao, Guanlong and Göğüş, Nihat Gökhan and Pouliasis, Stamatis (2017) "Q(p) spaces and Dirichlet type spaces", Canadian Mathematical Bulletin, Vol.60, No.4, 690-704 (SCI)
    Güneri, Cem and Özbudak, Ferruh and Özkaya, Buket and Saçıkara Karıksız, Elif and Sepasdar, Zahra and Sole, Patrick (2017) "Structure and performance of generalized quasi-cyclic codes", Finite Fields and Their Applications, Vol.47, 183-202 (SCI)
    Alan, Muhammed Ali and Göğüş, Nihat Gökhan (2017) "A new class of hardy spaces in the plane", Hacettepe Journal of Mathematics and Statistics, Vol.46, No.4, 559-565 (SCI)
    Bao, Guanlong and Göğüş, Nihat Gökhan and Pouliasis, Stamatis (2017) "Intersection of harmonically weighted Dirichlet spaces", Comptes Rendus Mathematique, Vol.355, No.8, 859-865 (SCI)
    Bayraktar, Turgay (2017) "Asymptotic normality of linear statistics of zeros of random polynomials", Proceedings of the American Mathematical Society, Vol.145, No.7, 2917-2929 (SCI)
    Belfiore, Jean-Claude and Güneri, Cem and Özkaya, Buket (2017) "Quasi-cyclic subcodes of cyclic codes", SIAM Journal On Discrete Mathematics, Vol.31, No.2, 1454-1475 (SCI)
    Bayraktar, Turgay (2017) "Zero distribution of random sparse polynomials", Michigan Mathematical Journal , Vol.66, No.2, 389-419 (SCI)
    Erbay, Hüsnü A. and Erbay, Saadet and Erkip, Albert (2017) "On the decoupling of the improved boussinesq equation into two uncoupled Camassa-Holm equations", Discrete and Continuous Dynamical Systems, Vol.37, No.6, 3111-3122 (SCI)
    Göğüş, Nihat Gökhan (2017) "Continuity of lower envelopes", Optimization, Vol.66, No.7, 1055-1063 (SCI)
    Herzog, Jürgen and Qureshi, Ayesha Asloob and Shikama, Akihiro (2017) "On the relations of isotonian algebras". Published Online First https://doi.org/10.1090/proc/13502
    Bao, Guanlong and Göğüş, Nihat Gökhan and Pouliasis, Stamatis (2017) "On Dirichlet spaces with a class of superharmonic weights". Published Online First http://dx.doi.org/10.4153/CJM-2017-005-1
    Güneri, Cem and Özbudak, Ferruh and Özdemir, Funda (2017) "On complementary dual additive cyclic codes", Advances in Mathematics of Communications (SI), Vol.11, No.2, 353-357 (SCI)
    Alahmadi, Adel and Güneri, Cem and Özkaya, Buket and Shoaib, Hatoon and Sole, Patrick (2017) "On self-dual double negacirculant codes", Discrete Applied Mathematics, Vol.222, 205-212 (SCI)
    Kurşungöz, Kağan (2017) "Radial limits of partial theta and similar series", Ramanujan Journal, Vol.43, No.1, 95-112 (SCI)
    Bao, Guanlong and Göğüş, Nihat Gökhan (2017) "On the closures of Dirichlet type spaces in the Bloch space". Published Online First http://dx.doi.org/10.1007/s11785-017-0676-2
    Kılıç, Kemal and Saygı, Menekşe Gizem and Sezer, Semih Onur (2017) "A mathematical model for personalized advertisement in virtual reality environments", Mathematical Methods of Operations Research, Vol.85, No.2, 241-264 (SCI)
    Bigdeli, Mina and Herzog, Jürgen and Hibi, Takayuki and Qureshi, Ayesha Asloob and Shikama, Akihiro (2017) "Isotonian algebras". Published Online First http://dx.doi.org/10.1017/nmj.2017.4
    Şengül, Yasemin and Vorotnikov, Dmitry (2017) "Generalized solutions for inextensible string equations", Journal of Differential Equations, Vol.262, No.6, 3610-3641 (SCI)
    Frenk, Hans and Pourghannad, Behrooz and Sezer, Semih Onur (2017) "A static model in single leg flight airline revenue management", Transportation Science, Vol.51, No.1, 214-232 (SCI)
    Güneri, Cem and Özbudak, Ferruh and Özdemir, Funda (2017) "Hasse-Weil bound for additive cyclic codes", Designs, Codes, and Cryptography (SI), Vol.82, No.1-2, 249-263 (SCI)
    Anbar, Nurdagül and Meidl, Wilfried and Topuzoğlu, Alev (2017) "Idempotent and p-potent quadratic functions: distribution of nonlinearity and co-dimension", Designs, Codes and Cryptography (SI), Vol. 82, No.1-2, 265-291 (SCI)